# SDR SWAA2016093008306

- Difficulty date: September 20, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEAL ON WING TO BODY FAIRING STRUCTURE BRACKET CRACKED AT LOWER FUSELAGE.  R&R BRACKET IAW SRM.
